Join the 'Pylera' group to help and get support from people like you.
We found 17 questions associated with the 'Pylera' topic.
I took the full course of this medicine. 2days in I had black diarrhea for the remainder of treatment. Now I am off for 2 days and still have diarrhea although it's not black it is just as ...
Posted 23 Mar 2014 • 1 answer
It feels like they are sitting in my chest
Posted 19 Feb 2014 • 1 answer
Posted 12 Sep 2013 • 1 answer
... Practioner, which was of no help. The twitching is progressing, as it started with my left thumb, involuntarily twitching on the last day of the PYLERA 10 day treatment. I immediately stopped the ...
Posted 18 Aug 2013 • 1 answer
I took Prevpac in sep 2012 and still came positive a month later? now I've been given pylera, I have not started it yet.. need to know it really takes oway Hpylori
Posted 3 May 2013 • 0 answers
I feel horrible the pain between my ribs and the non stop burping is just so bad, I feel bloated all day, the worst is at bed time, please let me know if this is normal side effects and if it will ...
Posted 28 Feb 2013 • 1 answer
Just wondering if anyone else started having the above-mentioned symptoms after taking Pylera? Please let me know. Thanks.
Posted 7 Nov 2012 • 2 answers
I just finished the awful 10 day ordeal but now have constant nausea again day and night :( and scared it didn't kill those damn parasites..
Posted 19 Nov 2012 • 1 answer
Posted 2 Dec 2012 • 2 answers
this is my last day with pylera .i still have pain .what i should do now?
Posted 27 Jun 2012 • 1 answer
... dosage(1 capsule 4 times a day for 10 days). After 10 days I discovered the error & MD wrote new Rx for correct dosage(3 capsules 4 times a day for 10 days). Does the course of tx on the ...
Posted 19 Apr 2012 • 1 answer
... weak. Can I take Sudafed nasal decongestant to help me with the stuffy nose? I've already failed with the Amox/Clary because my heart palpitated when I took those. With the Pylera I hope I ...
Posted 24 Jan 2012 • 0 answers
i have ecopylorosmdesee
Posted 20 May 2011 • 1 answer
Posted 22 Nov 2010 • 1 answer
... feel like something has burned it. i have since completed the prescription and now its 3 days after completion and my tongue is still very sore and its hard for me to eat normal food
Posted 7 Oct 2010 • 1 answer
Ask a Question
Related Condition Support Groups
Pylera Patient Information at Drugs.com
- Pylera Information for Consumers
- Pylera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pylera (detailed)